Acta Medica Colombiana
versão impressa ISSN 0120-2448
CHALEM, Philippe. Antiphospholipid antibody syndrome associated with acquired factor IX inhibitor in a non-hemophilic patient. Acta Med Colomb [online]. 2011, vol.36, n.4, pp. 196-199. ISSN 0120-2448.
We report the case of a 23-year-old female patient with an antiphospholipid syndrome characterized by recurrent deep venous thromboses and fetal losses, with positive lupus anticoagulant and anticardiolipin antibodies. During the course of the disease she had hemorrhagic manifestations not attributable to oral anticoagulants. Hematological analyses documented reduced levels of factors IX and VIII, with evidence of a specific inhibitor of factor IX. The deficiency of clotting factors improved with steroids and cyclophosphamide. (Acta Med Colomb 2011; 36: 196-199)
Palavras-chave : antiphospholipid syndrome; hemorrhage; clotting factors inhibitors; factor IX; factor VIII; acquired factor IX inhibitor.